# SDR 96ZZZX1244

- Difficulty date: February 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49170
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Schrader Valve
- Part number: B050762
- Condition: Leaking
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CMH - FLT 211 - AFTER TAKEOFF WHEN LANDING GEAR WAS RETRACTED, NLG DID NOT RETRACT.  CYCLED LANDING GEAR.  FOUND NLG SCHRADER VALVE LEAKING.  REPLACED SCHRADER VALVE, MFG PN B05076-2, AND SERVICED LANDING GEAR.  NLG OPERATION CHECKED NORMAL.  CHECK C-2D - 4-10-95 - MCI.
